| Catalog Number |
801-36545M |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/28/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 other text : device remains implanted.
Event or Problem Description
A physician reported that a patient was revised to address a loss of correction following mesa uniplanar screw slippage approximately seven years after implantation.Patient reportedly experienced pain.Fusion was achieved and the construct was lengthened to l4.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description